Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sensation loss in leg, feet, hand, taken mdt md. Continue medicine?

hello sir, I have a problm of sansation loss at more than few places wiz one leg & feet , hand and some other places in body upto 5 to 6 places. In past i consulted a dermetologist sm 7yrs ago nd he suggested me to take MDT MD for 2yrs but unfortunately i discontinued it after 6 months due to transfer to other places, the effected parts are still remain. So can i continue this medicine now????
Asked On : Mon, 7 May 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
The treatment will have to be started again and it is possible that you may need a different dose of the drug. Treatment of leprosy must be completed and its essential that you comply with treatment. Please see a dermatologist again and he/she would be able to guide you.
Dr Aparna
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor